# SDR ALG2004F00001

- Difficulty date: November 11, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N211EL
- Make and model: Cessna STC206C
- Aircraft serial: 45251
- Engine: Allsn 250C28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SMELLED SLIGHT ODOR OF FUEL.  ON POST FLIGHT SAW DRIPS OF FUEL ON LINES AROUND FUEL CONTROL.  MAINTENANCE FOUND B-NUT ON FUEL CONTROL INLET FROM PUMP SEEPING.  LOOSENED NUT, CLEANED FITTING AND RETORQUED NUT.  LEAKED CHECKED WITH BOOST PUMPS AND GROUND RAN AIRCRAFT FOR APPROX. 15 MINUTES NO OTHER SEEPS DETECTED.
